Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On a homomorphism property of certain Jordan algebras


Authors: A. A. Albert and L. J. Paige
Journal: Trans. Amer. Math. Soc. 93 (1959), 20-29
MSC: Primary 17.00
DOI: https://doi.org/10.1090/S0002-9947-1959-0108524-2
MathSciNet review: 0108524
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17.00

Retrieve articles in all journals with MSC: 17.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0108524-2
Article copyright: © Copyright 1959 American Mathematical Society